Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Danger switching back and forth?
Oct 24, 2012

I'm sure my terrific doctor will discuss this with me should there be a problem, but I'm thinking far ahead. I was infected 2 years ago at 57 years old and began Truvada/Isentress immediately. My VL went undetectable immediately and my CD4 varies between 1375 and 1550. I think I'm healthier now than before contracting HIV. 2 weeks ago we switched me to Stribild in order to have a one a day pill regimen. If my next 3 month checkup doesn't produce the same or similar results, should I, can I switch back to Truvada/Isentress without concern?

Response from Dr. Young

Hi and thanks for posting.

Provided that the reason to switch back and forth is related to side effects/toxicty and not virological failure (and drug resistance), there's no problem in switching back to the previous regimen.

Let us know how the switch works for you.

BY



Previous
I am about to start treatment - What is the best option
Next
Was Happy...but not anymore :(

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement